# SDR UALA2011080304019

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 55,866 hours, 6,565 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG UPPER DECK STAIRS INOPERATIVE.  REPLACED POWER SUPPLY, OPS CHECKED NORMAL.
